| Model Number |
2C8419 |
| Medical Device Problem Codes |
Crack (1135); Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that luer lock of three (3) clearlink system solution sets broke and medication leaked; the outer rim of the luer lock was cracked.The issue was identified during continuous infusion of propofol.The event was further described as leaking "between luer lock at end of tubing set and the needleless connector on a central line/three way stopcock".Each time, the nurse found the tubing was disconnected from an unspecified needleless connector.When attempting to reconnect, the nurse was unable to due to the identified crack.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6 (update codes), h11.H4: the lot was manufactured between 08/18/2025 - 08/19/2025.H11: one (1) device was received for evaluation.Visual inspection was performed which showed that the two-piece luer lock was broken.The reported condition was verified.The cause of the issue could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.